# SDR DXTA2008121703406

- Difficulty date: December 17, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 9,541 hours, 7,887 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

NORMAL ENGINE START, LT ENGINE SHUTDOWN DURING THE SPEED BRAKE TEST.         REMOVED LOWER COWLING ON LT ENGINE AND INVESTIGATED. NO DISCREPANCIES NOTED. STARTED BOTH ENGINES, RT FIRST THEN THE LT SIDE. LT ENGINE STARTED FINE. ATTEMPTED SEVERAL THINGS TO TRY AND MAKE ENGINE CUT OFF. COULD NOT DUPLICATE. DID SPEED BRAKE CHECK ENGINE STAYED RUNNING. CUT ENGINES OFF AND RESTARTED LT ENGINE WITH NO PROBLEM. ALL WORK DONE IAW MM.
